# SDR FDEA201411083590

- Difficulty date: November 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215
- Condition: Gouged
- Location: Bs 220-223
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE FOUND ON FUSELAGE SKIN AT BS 220 - 223 STRINGERS 25 - 26L.   REPAIRED IAW EA F-5330-T0313528A.
